The quasilinearity of a family of functionals in linear spaces with applications to inequalities

[img]
Preview
10.pdf - Published Version (250kB) | Preview

Dragomir, Sever S (2013) The quasilinearity of a family of functionals in linear spaces with applications to inequalities. Universita degli Studi di Parma, Rivista di Matematica, 4 (1). pp. 135-149. ISSN 0035-6298

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40210
Official URL http://rivista.math.unipr.it/vols/2013-4-1/indice....
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords ResPubID28102
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login